# SDR AALA202406214432

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 69,881 hours, 28,891 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN PUTTING THE LANDING GEAR LEVER DOWN FOR LANDING, WE GOT 3 REDS AND 3 GREENS INDICATION ON THE MAIN LANDING GEAR INDICATORS. WE HAD 3 GREEN INDICATION ON THE OVERHEAD PANEL. WE DID A GO AROUND AND RAN THE GEAR DISAGREE CHECKLIST IN THE QRH. EVERYTHING CHECKED OUT GOOD AND LANDED AT JFK. FOUND LANDING GEAR LEVER BINDING AT DOWN POSITION INTERMITTENTLY. REPLACED LANDING GEAR CONTROL LEVER MODULE. OPERTIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED. PER AMM 32-31-11.
